# SDR ASAA2016092818145

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,757 hours, 9,920 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6548
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 189 hours, 62 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT ON NR 1 ENGINE.  THE HMU VSV CONTROL CURRENT IS OUT OF RANGE.  GROUNDED, YES.  REF FIM 75-31/801, ACCOMPLISHED INITIAL EVALUATION ON NR 1 ENGINE.  TEST 12 ACTUATORS.  TEST PASSES.  RESISTANCE TEST AT HMU RECEPTACLE 17.7 OHMS.  RECONNECTED DP501.  RESISTANCE CHECK AT DP505 18 OHMS.  NO FAULTS TO CONNECTOR SHELL.  REPLACED NR 1 EEC.  FADEC SYSTEM TEST PASSES, AND TEST 12 ACTUATORS TEST PASSES, REF AMM 73-21-60/401.
